# SDR 99ZZZX1527

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727-2B7
- Aircraft serial: 22474
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON FAIL SAFE FRAME AND SPLICE STA 990 AFT SIDE ABOVE STR 28L.
